# SDR UIEA2025121701351

- Difficulty date: December 17, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N709GT
- Make and model: Boeing 777F
- Aircraft serial: 67994
- Aircraft time: 9,418 hours, 1,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO FLASHLIGHT FLASHING GREEN THROUGHOUT THE FLIGHT. PERFORMED OPS TEST IAW AMM 25-64-01. OPS CHECK NORMAL.
